To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Simple surface singularit… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Simple surface singularities

Journal article
Authors Jan Stevens
Published in Algebraic Geometry
Volume 4
Issue 2
Pages 160-176
ISSN 2313-1691
Publication year 2017
Published at Department of Mathematical Sciences
Pages 160-176
Language en
Keywords deformations
Subject categories Algebra and geometry, Mathematics

Abstract

By the famous ADE classification, rational double points are simple. Rational triple points are also simple. We conjecture that the simple normal surface singularities are exactly those rational singularities whose resolution graph can be obtained from the graph of a rational double point or rational triple point by making any number of vertex weights more negative. We show that no other rational singularities can be simple. We prove simpleness only for special classes of singularities, namely rational quadruple points or sandwiched singularities.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?